# SDR FDEA201405201086

- Difficulty date: May 20, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 88,141 hours, 28,038 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND POSSIBLE CRACK ON LT INBD FUELING PANEL.  COMPLIED WITH HFEC OF ABOVE NOTED AREA, IAW 06-10-01.001.  CRACK NOTED RUNNING FROM INBD CORNER RADIUS TO FIRST FASTENER.  INSTALLED REPAIR DOUBLER AND RIBS IAW EA 8-5710-T0308138 PT1.
